TITLE

Hyponatraemia Syndrome in Acute Myeloid Leukaemia

AUTHOR(S)
Mir, M. A.; Delamore, I. W.
PUB. DATE
January 1974
SOURCE
British Medical Journal;1/12/1974, Vol. 1 Issue 5897, p52
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
64109333

 

Related Articles

  • Azacitidine.  // Reactions Weekly;9/25/2010, Issue 1320, p13 

    The article describes a case of acute myeloid leukaemia in a 64-year-old woman following treatment with azacitidine for myelodysplastic syndrome.

  • The myelodysplastic syndromes. Layton, D.M.; Mufti, G.L. // British Medical Journal (Clinical Research Edition);7/25/1987, Vol. 295 Issue 6592, p227 

    Examines the development of myelodysplastic syndromes. Conditions associated with a risk of developing acute myeloid leukaemia; Prevalence of the syndromes to elderly; Survival rate of patients suffering the syndromes.

  • ACUTE MYELOID LEUKAEMIA.  // Rugby League Week;5/18/2011, p14 

    The article offers information on acute myeloid leukaemia (AML).

  • Daunorubicin/etoposide/methotrexate.  // Reactions Weekly;6/2/2012, Issue 1404, p15 

    The article describes the case of myelodysplastic syndrome progressing to acute myeloid leukaemia and megaloblastosis in a 55-year-old woman after taking daunorubicin, etoposide and methotrexate.

  • Cytarabine/hydroxycarbamide.  // Reactions Weekly;11/6/2010, Issue 1326, p14 

    The article describes the case of a 54-year-old woman who developed tumour lysis syndrome while undergoing cytarabine and hydroxycarbamide for acute myeloid leukaemia.

  • Erratum.  // Drugs;2012, Vol. 72 Issue 11, p1578 

    A correction to the article "Azacitidine; a review of its use in the management of myelodysplastic syndromes/acute myeloid leukaemia," by GM Keating that was published in the May 2012 issue, is presented.

  • Temozolomide.  // Reactions Weekly;3/6/2010, Issue 1291, p43 

    The article describes the case of a 43-year-old man who developed myelodysplastic syndrome and acute myeloid leukaemia while receiving temozolomide for glioblastoma multiforme.

  • Myelodysplastic syndrome with del (5q) and JAK2(V617F) mutation transformed to acute myeloid leukaemia with complex karyotype. Francia di Celle, Paola; Pich, Achille; Godio, Laura; Riera, Ludovica; Cavaliere, Cristina; Kerim, Simonetta; Bonello, Lisa // Annals of Hematology;Feb2016, Vol. 95 Issue 3, p525 

    A letter to the editor is presented regarding the transformation of Myelodysplastic syndrome with del (5q) and JAK2 mutation to acute myeloid leukaemia with complex karyotype.

  • Infection-associated haemophagocytic syndrome associated with recurrent acute myeloid leukaemia/myelodysplastic syndrome: an autopsy case. Malliah, R. B.; Chang, V. T.; Choe, J. K. // Journal of Clinical Pathology;Apr2007, Vol. 60 Issue 4, p431 

    The article presents an autopsy case of an infection-associated haemophagocytic syndrome (IAHS) associated with recurrent acute myeloid leukaemia/myelodysplastic syndrome. The authors discusses the clinical history of a 60-year-old man with a history of acute myelogenous leukaemia. The...

  • Hydroxycarbamide.  // Reactions Weekly;6/30/2012, Issue 1408, p19 

    The article describes the case of a 41-year-old man who developed myelodysplastic syndrome and acute myeloid leukaemia while undergoing hydroxycarbamide therapy for sickle cell disease.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics